# SDR AALA202111241333

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 19,623 hours, 8,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT FOUND ON. **SUPPLEMENTAL REPORT FOR AALA202111231333: REPLACED FLASHLIGHT.** (CLOSED)
